Kleinian groups [A survey]

  • William James Harvey
Conference paper

DOI: 10.1007/BFb0070752

Part of the Lecture Notes in Mathematics book series (LNM, volume 677)
Cite this paper as:
Harvey W.J. (1978) Kleinian groups [A survey]. In: Séminaire Bourbaki vol. 1976/77 Exposés 489–506. Lecture Notes in Mathematics, vol 677. Springer, Berlin, Heidelberg

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© N. Bourbaki 1978

Authors and Affiliations

  • William James Harvey

There are no affiliations available

Personalised recommendations